# SDR AALA20160520002

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 18,731 hours, 7,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHT ASSEMBLY AT SEAT ROW 20 DEF IS INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 33-51-11 & ACCOMPLISHED OPERATIONAL CHECK.  SYS CHECKED GOOD.
